Publications
Publications
Teichner, Peter
References
13.
Ian Hambleton and Peter Teichner
A non-extended Hermitian form over \bold Z[\bold Z]
Manuscripta Math., 93(4):435--442
1997
12.
Vyacheslav S. Krushkal and Peter Teichner
Alexander duality, gropes and link homotopy
Geom. Topol., 1:51--69
1997
11.
Peter Teichner
Maximal nilpotent quotients of 3-manifold groups
Math. Res. Lett., 4(2-3):283--293
1997
10.
Michael Freedman, Richard Hain and Peter Teichner
Betti number estimates for nilpotent groups
Fields Medallists' lectures Volume 5 of World Sci. Ser. 20th Century Math.
page 413--434.
Publisher: World Sci. Publ., River Edge, NJ,
1997
9.
Peter Teichner
On the star-construction for topological 4-manifolds
Geometric topology (Athens, GA, 1993) Volume 2 of AMS/IP Stud. Adv. Math.
page 300--312.
Publisher: Amer. Math. Soc., Providence, RI,
1997
8.
Michael H. Freedman and Peter Teichner
4-manifold topology. I. Subexponential groups
Invent. Math., 122(3):509--529
1995
7.
Michael H. Freedman and Peter Teichner
4-manifold topology. II. Dwyer's filtration and surgery kernels
Invent. Math., 122(3):531--557
1995
6.
Peter Teichner
6-dimensional manifolds without totally algebraic homology
Proc. Amer. Math. Soc., 123(9):2909--2914
1995
5.
Matthias Kreck, Wolfgang Lück and Peter Teichner
Counterexamples to the Kneser conjecture in dimension four
Comment. Math. Helv., 70(3):423--433
1995
4.
Matthias Kreck, Wolfgang Lück and Peter Teichner
Stable prime decompositions of four-manifolds
Prospects in topology (Princeton, NJ, 1994) Volume 138 of Ann. of Math. Stud.
page 251--269.
Publisher: Princeton Univ. Press, Princeton, NJ,
1995
3.
Ian Hambleton, Matthias Kreck and Peter Teichner
Nonorientable 4-manifolds with fundamental group of order 2
Trans. Amer. Math. Soc., 344(2):649--665
1994
2.
Michael H. Freedman, Vyacheslav S. Krushkal and Peter Teichner
van Kampen's embedding obstruction is incomplete for 2-complexes in {\bf R^4}
Math. Res. Lett., 1(2):167--176
1994
Page:  
Export as:
BibTeX, XML